Alert archive / Ohio / Tornado Warnings in 2023

Tornado Warning 29, NWS Wilmington, OH

July 20, 2023Clinton County, Fayette County, Highland County, Ohio

NWS Wilmington, OH issued this tornado warning at Jul 20, 2023, 9:41 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2023, 9:41 PM EDT (01:41 UTC)
Expired
Jul 20, 2023, 10:15 PM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Clinton County, OH, Fayette County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 28 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 9:41 PM EDTTSTM WND DMG3 N New Vienna, OHNUMEROUS BRANCHES ON ATIOCH ROAD, TREES DOWN. TIME ESTIMATED FROM RADAR.
Jul 20, 9:41 PM EDTTSTM WND DMG4 N New Vienna, OHTrees down. Time estimated from radar.
Jul 20, 9:55 PM EDTTSTM WND DMG1 W Leesburg, OHOne large tree downed on W Main Street. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:45 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2049 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2049 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

893 
WFUS51 KILN 210141
TORILN
OHC027-047-071-210215-
/O.NEW.KILN.TO.W.0029.230721T0141Z-230721T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
941 PM EDT Thu Jul 20 2023

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southwestern Fayette County in central Ohio...
  East central Clinton County in southwestern Ohio...
  Northeastern Highland County in southwestern Ohio...

* Until 1015 PM EDT.
    
* At 941 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Vienna, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Greenfield, Leesburg, New Vienna, Good Hope, Highland, Lees Creek,
  East Monroe, Rock Mills, Samantha and New Martinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3933 8376 3947 8373 3945 8336 3936 8338
      3934 8338 3932 8339 3931 8338 3922 8344
TIME...MOT...LOC 0141Z 273DEG 19KT 3938 8365 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
3 follow-up statements
443 
WWUS51 KILN 210148
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
948 PM EDT Thu Jul 20 2023

OHC027-047-071-210215-
/O.CON.KILN.TO.W.0029.000000T0000Z-230721T0215Z/
Fayette OH-Clinton OH-Highland OH-
948 PM EDT Thu Jul 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHWESTERN FAYETTE...EAST CENTRAL CLINTON AND NORTHEASTERN HIGHLAND
COUNTIES...
    
At 947 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Leesburg, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenfield, Leesburg, New Vienna, Good Hope, Highland, Lees Creek,
East Monroe, Rock Mills, Samantha and New Martinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3932 8374 3941 8373 3946 8368 3945 8336
      3936 8338 3934 8338 3932 8339 3931 8338
      3922 8344
TIME...MOT...LOC 0147Z 289DEG 17KT 3935 8362 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
575 
WWUS51 KILN 210204
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1004 PM EDT Thu Jul 20 2023

OHC027-047-210213-
/O.CAN.KILN.TO.W.0029.000000T0000Z-230721T0215Z/
Fayette OH-Clinton OH-
1004 PM EDT Thu Jul 20 2023

...THE TORNADO WARNING FOR SOUTHWESTERN FAYETTE AND EAST CENTRAL
CLINTON COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

LAT...LON 3931 8371 3938 8359 3938 8338 3934 8338
      3932 8339 3930 8338 3922 8344
TIME...MOT...LOC 0203Z 291DEG 16KT 3932 8354 

$$

OHC071-210215-
/O.CON.KILN.TO.W.0029.000000T0000Z-230721T0215Z/
Highland OH-
1004 PM EDT Thu Jul 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHEASTERN HIGHLAND COUNTY...
    
At 1003 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Leesburg, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenfield, Leesburg, New Vienna, Highland, Samantha and East Monroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8371 3938 8359 3938 8338 3934 8338
      3932 8339 3930 8338 3922 8344
TIME...MOT...LOC 0203Z 291DEG 16KT 3932 8354 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
992 
WWUS51 KILN 210211 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1011 PM EDT Thu Jul 20 2023

OHC071-210221-
/O.EXP.KILN.TO.W.0029.000000T0000Z-230721T0215Z/
Highland OH-
1011 PM EDT Thu Jul 20 2023

...THE TORNADO WARNING FOR NORTHEASTERN HIGHLAND COUNTY WILL EXPIRE
AT 1015 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3931 8371 3938 8359 3938 8338 3934 8338
      3932 8339 3930 8338 3922 8344
TIME...MOT...LOC 0211Z 273DEG 19KT 3932 8350 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 20, 9:11 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 20, 9:11 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
911 PM EDT Thu Jul 20 2023

.SYNOPSIS...
Showers and thunderstorms are expected this afternoon and evening
ahead of a cold front. Some of the storms could be strong to severe.
Dry weather returns Friday through at least Sunday afternoon when
the next chance of thunderstorms arrives.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Updates this evening will be concerned with timing and placement
of thunderstorms that are currently running along the I-70
corridor and moving east with a slight southeastward component.
Upstream storms running along the cold front from west of Wayne
County IN and to the southwest will not have the favorable
atmosphere to work through with regards to severity, and the
HRRR has been noting this to split over the Cincy metro area.
While this seems reasonable, will not be lowering pops nor
removing thunder until a definitive signal says there will not
be any further firing along the front.

Watch has been expanded by 3 counties this evening to account
for the strong storms merging with the cell moving northeast
from near KILN.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Dry weather returns behind the front for Friday and Friday night as
high pressure builds in from the west. Northwesterly flow keeps
bringing in drier, relatively cool air (for July standards) under
partly cloudy skies. Forecast highs on Friday are near 80 and
forecast lows are near 60.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Mean trough still over the area will have various short waves moving
through. Stronger impulses, with accompanying higher chance of
showers and storms mainly in northern counties, will occur on both
Sunday and Monday. After the Monday system moves through, heights
will be rising resulting in increasing heat along with a drying out.
There is some potential that there could eventually be some weak
disturbances moving over the front side of ridge which could spark
some convection. But at this stage, that far out in time, the
probability looks quite low.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
Line of thunderstorms moving into DAY and shortly thereafter
CMH/LCK will be through these stations around 3Z with clear
skies following. KILN can expect vcsh with a better chance of
thunderstorms from 3-4Z, while CVG/LUK are not expecting much
and the VCTS from 3-5Z was to time the frontal passage. A number
of models are showing storms still firing along the front but
the HRRR bypasses the tri-state with convection and this model
is the one this evening's forecast is leaning heavily towards.

Outside of storms, conditions should be VFR with little in the
way of cloud cover once they are through. Sct cu in the morning
will be broken in the afternoon and clear out at the end of the
day, along with the northwest winds 8-12kt decreasing to under
6kt.

OUTLOOK...Scattered thunderstorms possible Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Campbell
NEAR TERM...Franks
SHORT TERM...Campbell
LONG TERM...
AVIATION...Franks
Hazardous weather outlook, Jul 20, 4:22 AM EDT, 17 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
422 AM EDT Thu Jul 20 2023

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-210830-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
422 AM EDT Thu Jul 20 2023

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.
Thunderstorms are expected this afternoon and evening. Some storms
may be strong to severe with the primary severe weather threats being
damaging winds and large hail. The most favored time for severe
weather is from 4 PM to 10 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today,

In the hours before

Special weather statement, Jul 20, 9:15 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
915 PM EDT Thu Jul 20 2023

OHZ055-056-065-210145-
Licking OH-Fairfield OH-Franklin OH-
915 PM EDT Thu Jul 20 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN,
NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES THROUGH 945
PM EDT...

At 915 PM EDT, a strong thunderstorm was located over Ohio State
University, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Upper
Arlington, Gahanna, Hilliard, Pickerington, Worthington, Bexley,
Pataskala, Canal Winchester, Groveport, West Jefferson, Minerva Park,
Ohio State University, Beechwood Trails, Lake Darby and Easton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 87 and 120.
 I-71 in Ohio between mile markers 92 and 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3986 8266 3979 8277 3982 8324 3992 8325
      3993 8323 3997 8325 4003 8325 4010 8308
      4013 8274 4008 8260
TIME...MOT...LOC 0115Z 289DEG 33KT 4000 8304

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 20, 9:18 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
918 PM EDT Thu Jul 20 2023

OHZ063-064-210145-
Fayette OH-Pickaway OH-
918 PM EDT Thu Jul 20 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FAYETTE AND
WEST CENTRAL PICKAWAY COUNTIES THROUGH 945 PM EDT...

At 918 PM EDT, a strong thunderstorm was located near Washington
Court House, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Washington Court House, Jeffersonville, Bloomingburg, New Holland,
Staunton, Deer Creek Lake, Madison Mills, Jasper Mills and
Pancoastburg.

This includes I-71 in Ohio between mile markers 68 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3956 8321 3947 8332 3947 8356 3966 8357
      3970 8334 3969 8325 3970 8325 3970 8317
TIME...MOT...LOC 0118Z 266DEG 37KT 3958 8346

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, Jul 20, 9:24 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
924 PM EDT Thu Jul 20 2023

OHZ060-061-210200-
Montgomery OH-Preble OH-
924 PM EDT Thu Jul 20 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN PREBLE
AND MONTGOMERY COUNTIES THROUGH 1000 PM EDT...

At 924 PM EDT, a strong thunderstorm was located near Englewood,
moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Dayton, Kettering, Huber Heights, Trotwood, Vandalia, Englewood,
Eaton, Moraine, Oakwood, West Carrollton, Lewisburg, West Alexandria,
Riverside, Clayton, Union, Brookville, New Lebanon, Shiloh,
Phillipsburg and Verona.

This includes the following Interstates...
 I-70 in Ohio between mile markers 9 and 37.
 I-75 in Ohio between mile markers 48 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3992 8461 3992 8420 3986 8411 3965 8411
      3977 8468
TIME...MOT...LOC 0124Z 277DEG 33KT 3987 8442

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos
Local storm report, Jul 20, 9:35 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
935 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Tstm Wnd Gst     2 ESE Wilmington        39.44N 83.79W
07/20/2023  M71 MPH          Clinton            OH   ASOS

&&
Special weather statement, Jul 20, 9:38 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
938 PM EDT Thu Jul 20 2023

OHZ064-065-074-210215-
Fairfield OH-Hocking OH-Pickaway OH-
938 PM EDT Thu Jul 20 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FAIRFIELD,
NORTHWESTERN HOCKING AND NORTHEASTERN PICKAWAY COUNTIES THROUGH 1015
PM EDT...

At 938 PM EDT, a strong thunderstorm was located over Baltimore,
moving southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lancaster, Baltimore, Bremen, Millersport, Pleasantville, Hide-A-Way
Hills, Royalton, Amanda, Thurston, Stoutsville, Carroll, Sugar Grove,
Rushville, West Rushville, Aw Marion State Park, Fairfield County
Airport, East Ringgold, US Route 22 at State Route 159, Hideaway
Hills and Clearport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3956 8285 3971 8294 3990 8260 3988 8247
      3984 8247 3983 8240 3975 8240 3974 8237
      3960 8238 3959 8233 3957 8233
TIME...MOT...LOC 0138Z 305DEG 34KT 3983 8264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 20, 9:41 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
941 PM EDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Tstm Wnd Dmg     2 SW Saint Marys        40.52N 84.41W
07/20/2023                   Auglaize           OH   911 Call Center

            Trees down. Time estimated from radar.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:01 PM EDTTornado WarningILNChampaign, Logan, Union29 min
Jul 20, 8:24 PM EDTSevere Thunderstorm Warning Considerable damage threatILNDelaware26 min
Jul 20, 8:27 PM EDTSevere Thunderstorm WarningILNChampaign, Franklin, Madison, Union48 min
Jul 20, 8:32 PM EDTSevere Thunderstorm Warning Considerable damage threatILNDelaware, Licking43 min
Jul 20, 8:34 PM EDTSevere Thunderstorm WarningILNMiami26 min
Jul 20, 8:45 PM EDTSpecial Weather StatementILNClinton30 min
Jul 20, 8:48 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking42 min
Jul 20, 8:56 PM EDTSpecial Weather StatementILNClark, Miami34 min
Jul 20, 8:58 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene47 min
Jul 20, 9:13 PM EDTSpecial Weather StatementILNFranklin, Madison32 min
Jul 20, 9:15 PM EDTSpecial Weather StatementILNFranklin30 min
Jul 20, 9:18 PM EDTSpecial Weather StatementILNFayette27 min
Jul 20, 9:24 PM EDTSpecial Weather StatementILNMontgomery36 min
Jul 20, 9:33 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland42 min
Jul 20, 9:34 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery28 min
Jul 20, 9:38 PM EDTSpecial Weather StatementILNFairfield37 min
Jul 20, 9:39 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking74 min
Jul 20, 10:02 PM EDTSpecial Weather StatementILNGreene28 min
Jul 20, 10:05 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking40 min
Jul 20, 10:11 PM EDTSpecial Weather StatementILNHighland34 min
Jul 20, 10:26 PM EDTSpecial Weather StatementILNHocking34 min
Jul 20, 10:36 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland15 min
Jul 20, 10:42 PM EDTSpecial Weather StatementILNHighland33 min
Jul 20, 10:51 PM EDTFlash Flood WarningILNClinton, Fayette, Highland3 hr
Jul 20, 10:53 PM EDTSpecial Weather StatementILNHocking37 min
Jul 20, 11:05 PM EDTSpecial Weather StatementILNHighland, Pike25 min
Jul 20, 11:25 PM EDTSpecial Weather StatementILNPike, Scioto35 min

Nearby

Tornado Warnings in Ohio, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.